# SDR ASOA2014032410164

- Difficulty date: February 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT THAT ATTACHES TO BS 280 FLOORBEAM CORRODED.  REMOVED OF FLOOR SUPPORT IAW SRM 51-42-06-001-001.  INSTALLED  FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.
